教師資料查詢 | 類別: 期刊論文 | 教師: 黃河泉 HO-CHUAN HUANG (瀏覽個人網頁)

標題:A Flexible Nonlinear Inference to the Kuznets Hypothesis
學年93
學期1
出版(發表)日期2004/08/01
作品名稱A Flexible Nonlinear Inference to the Kuznets Hypothesis
作品名稱(其他語言)
著者黃河泉
單位淡江大學財務金融學系
出版者
著錄名稱、卷期、頁數Economics Letters 84(2), pp.289-296
摘要Conventional approaches for examining the Kuznets hypothesis often assume a particular parametric (quadratic) specification among variables. In contrast, this study uses a flexible nonlinear inference approach proposed by Hamilton [Econometrica 69 (2001) 537; J. Econom. 113 (2003) 363] to test for the validity of an inverted-U shape of the Kuznets hypothesis. The new framework permits the data to determine whether or not the relation is nonlinear, what the nonlinearity looks like, and whether the relation can be adequately described by a specific parametric model. An empirical application suggests that there is dramatic evidence of nonlinearity and there exists an inverted-U relation between inequality and per capita GDP, confirming the Kuznets hypothesis. Moreover, we also test if the commonly used quadratic regression can adequately capture the nonlinearity and find that the simpler parametric model is able to describe the nonlinear relation suitably.
關鍵字Kuznets hypothesis;Inverted-U;Flexible nonlinear inferenc
語言英文
ISSN1873-7374
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別瑞士
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!